# SDR UPS01635589

- Difficulty date: April 15, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-300
- Aircraft serial: 27762
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE LOOP MESSAGE DISPLAYED. REF M212830,   REMOVED AND REPLACED LT ENGINE FIRE LOOP LOWER FWD ELEMENTS. PER MM 2 6-11-01 OPS CHECKS GOOD.
